# SDR IPXA2M74593

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Engine: Pwa PW4460
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 09011241
- Condition: Inoperative
- Location: Nr 1 Fcc
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J

## Discrepancy

COULD NOT ENGAGE AP1, COULD NOT SWITCH TO NAV 1, CHECKED AND FOUND FCC 1 FAULT, R & R FCC1 THEN CHECKED NO CURRENT FAULT BUT WHILE PERFORM FCC1 CAT3B TEST FOUND PROBABLE CAUSE EL L/O VALVE-LIB  SO R & R LIB ELEV ACTUATOR, REMOVED PN 205300-5005, SN AT408.
